Alert archive / Texas / Flash Flood Warnings in 2015

Flash Flood Warning 88, NWS Shreveport, LA

December 13, 20158 counties in Texas

NWS Shreveport, LA issued this flash flood warning at Dec 13, 2015, 5:44 AM CST for 8 counties in Texas. It was in force for 4 hr. 6 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Dec 13, 2015, 5:44 AM CST (11:44 UTC)
Expired
Dec 13, 2015, 9:45 AM CST
In force
4 hr
Issued by
NWS Shreveport, LA
Area
Storm-based polygon
Flood severity
None

Counties Angelina County, TX, Cherokee County, TX, Gregg County, TX, Nacogdoches County, TX, Rusk County, TX, Smith County, TX, Upshur County, TX, Wood County, TX

The radar

The Shreveport radar (KSHV), 128 km from the middle of the area, began a volume at 11:45 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Dec 13, 6:07 AM CSTFLASH FLOODQuitman, TXFLASH FLOODING IN AND AROUND QUITMAN
Dec 13, 6:15 AM CSTFLASH FLOOD6 Nw Henderson, TXFLASH FLOOD REPORTED IN HENDERSON
Dec 13, 6:40 AM CSTFLASH FLOOD5 Sw Gilmer, TXFLOODING REPORTED SW OF GILMER BETWEEN GILMER AND BIG SANDY... SOUTH OF GILMER BETWEEN GLADEWATER AND GILMER
Dec 13, 7:22 AM CSTFLASH FLOODJacksonville, TXFLOODING REPORTED ON CR 4905... CR 4913... NUMEROUS ROADS CLOSED SW OF JACKSONVILLE AND ALSO FLOODING REPORTED NE OF JACKSONVILLE
Dec 13, 7:43 AM CSTFLASH FLOODTyler, TXFLOODING REPORTED NUMEROUS EAST... NE... AND SE PARTS OF COUNTY... BIG OAK BAY 1 MILE OFF 64 EAST OF TYLER... CR 2260 NEAR CR 223... CR371 NEAR FM1252 NE PART OF COUNTY... HWY 110 SOUTH BETWEEN BLACKJACK RD AND OLD TYLER... 23000 BLOCK OF CR374 NE COUNTY... CR
Dec 13, 9:10 AM CSTFLASH FLOODQuitman, TXROAD CLOSED 5W OF WINNSBORO AT LAKE WINNSBORO AND FM 2966 NORTH OF QUITMAN DUE TO FLOODING

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 6 storm reports to this flash flood warning; the first came 23 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Shreveport, LA (KBAD), launched 00:00Z, 11.7 hours before the alert went out and 137 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Shreveport, LA at 00:00Z on 2015-12-13Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 87 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Shreveport, LA at 00:00Z on 2015-12-13The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 285 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
87 J/kg
Mixed-layer CIN
-47 J/kg
Mixed-layer LCL
1025 m above ground
0-6 km bulk shear
55 kt
0-1 km storm-relative helicity
285 m²/s²
0-3 km storm-relative helicity
332 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

887 
WGUS54 KSHV 131144
FFWSHV
TXC005-073-183-347-401-423-459-499-131545-
/O.NEW.KSHV.FF.W.0088.151213T1144Z-151213T1545Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE SHREVEPORT LA
544 AM CST SUN DEC 13 2015

THE NATIONAL WEATHER SERVICE IN SHREVEPORT HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  RUSK COUNTY IN NORTHEASTERN TEXAS...
  NORTHWESTERN ANGELINA COUNTY IN EASTERN TEXAS...
  WOOD COUNTY IN NORTHEASTERN TEXAS...
  NORTHWESTERN NACOGDOCHES COUNTY IN EASTERN TEXAS...
  UPSHUR COUNTY IN NORTHEASTERN TEXAS...
  GREGG COUNTY IN NORTHEASTERN TEXAS...
  CHEROKEE COUNTY IN NORTHEASTERN TEXAS...
  SMITH COUNTY IN NORTHEASTERN TEXAS...

* UNTIL 945 AM CST

* AT 541 AM CST...DOPPLER RADAR INDICATED HEAVY RAIN ACROSS THE
  WARNED AREA. THREE TO FIVE INCHES OF RAIN HAVE ALREADY FALLEN
  ACROSS PORTIONS OF THE AREA.  

* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
  TYLER...LONGVIEW...JACKSONVILLE...HENDERSON...KILGORE...WHITEHOUSE...
  WHITE OAK...GLADEWATER...RUSK...GILMER...MINEOLA...WINNSBORO...LINDALE...
  CHANDLER...OVERTON...BULLARD...TROUP...QUITMAN...BIG SANDY AND
  HAWKINS.

ADDITIONAL RAINFALL AMOUNTS OF TWO INCHES OR MORE ARE POSSIBLE IN
THE WARNED AREA...RESULTING IN CONTINUED FLASH FLOODING ACROSS THE
REGION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOVE TO HIGHER GROUND NOW! ACT QUICKLY TO PROTECT YOUR LIFE.

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING.

PLEASE REPORT FLOODING TO YOUR LOCAL LAW ENFORCEMENT AGENCY WHEN YOU
CAN DO SO SAFELY.

&&

LAT...LON 3298 9515 3290 9515 3289 9471 3243 9470
      3240 9464 3205 9462 3151 9486 3142 9500
      3147 9510 3152 9510 3159 9517 3159 9527
      3168 9529 3185 9544 3205 9542 3223 9549
      3236 9545 3248 9559 3269 9559 3296 9566

$$

VII

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Shreveport, LA wrote its last area forecast discussion before this flash flood warning went out at Dec 13, 4:12 AM CST, 1 hour 32 minutes earlier.

Area forecast discussion, Dec 13, 4:12 AM CST, 1 hour 32 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SHREVEPORT LA
412 AM CST SUN DEC 13 2015

.DISCUSSION...

&&

.AVIATION...

NEGATIVE TILT SHORT WAVE TROUGH CURRENTLY CENTERED OVER NM TO
CONTINUE MOVING NE INTO THE CENTRAL US THROUGH MONDAY MORNING.
EXPECT SCT TO NUMEROUS SHOWERS AND TSTMS TO REDEVELOP DURING THIS
SUNDAY WITH WIDESPREAD MVFR CEILINGS. IN TSTMS...EXPECT CONDITIONS
TO DECREASE TO IFR AT TIMES ACCORDINGLY WITH HEAVY RAINFALL.

DURING EARLY MONDAY MORNING BEFORE SUNRISE NEAR 13Z...EXPECT
IMPROVING CONDITIONS TO DEVELOP FROM W TO E AS DRIER AIR FILTERS
IN WITH VFR CONDITIONS DEVELOPING DURING THE DAYTIME OF MONDAY.
/VIII./

&&

.PREV DISCUSSION... /ISSUED 320 AM CST SUN DEC 13 2015/

DISCUSSION...
POTENT UPPER LEVEL LOW MAKING ITS WAY ACROSS THE SRN PLAINS THIS
MORNING. FIRST ROUND OF CONVECTION THAT MOVED ACROSS THE REGION
SATURDAY AFTERNOON/NIGHT IN ASSOCIATION WITH AN EJECTING LEAD
SHORTWAVE HAS MOVED NE OF THE REGION THIS MORNING. BACK TO THE
W...SQUALL LINE ASSOCIATED WITH THE ADVANCING PACIFIC FRONT
CONTINUES EWD...AND WILL BE MAKING ITS WAY INTO OUR REGION LATER
THIS MORNING. RAINFALL FROM THE FIRST WAVE OF CONVECTION HAS
CAUSED A SUBSTANTIAL AMOUNT OF FLOODING OVER PORTIONS OF E
TX...AND THE RAINFALL THAT WILL ACCOMPANY THE SECOND ROUND WILL
LIKELY EXACERBATE THE ONGOING FLOODING. FLASH FLOOD WATCH REMAINS
IN EFFECT UNTIL NOON TODAY...WHEN MOST OF THE HEAVY RAIN WILL
SHIFT EWD INTO N LA/SRN AR. WITH REGARD TO THE SEVERE THREAT
ASSOCIATED WITH THIS LINE OF STORMS...DESPITE VERY STRONG DEEP
LAYER AND LOW LEVEL SHEAR...LIMITED INSTABILITY WILL LIKELY KEEP
THE THREAT RELATIVELY LOW. THE PRIMARY THREATS WITH THESE STORMS
WILL CONTINUE TO BE DAMAGING WINDS AND ISOLD TORNADOES.

AT THE SFC...STRONG PRESSURE GRADIENT HAS MADE FOR GUSTY WINDS
ACROSS MUCH OF THE REGION...AND THIS TREND WILL CONTINUE THROUGH
MUCH OF TODAY. WINDS WILL TAPER OFF GRADUALLY TODAY FROM W TO E
BEGINNING THIS MORNING. HAVE EXTENDED THE LAKE WIND ADVISORY BOTH
SPATIALLY AND TEMPORALLY AS A RESULT.

COLD FRONT WILL CONTINUE MAKING ITS WAY EWD THROUGH TODAY AND INTO
TONIGHT...WITH RAIN FINALLY EXITING THE REGION LATE TONIGHT. WITH
NO REAL PUSH OF COOL AIR/HIGH PRESSURE IN THE WAKE OF THE
FRONT...WE WILL NOT SEE MUCH OF A COOL DOWN OTHER THAN WHAT THE
RAINFALL CAN OFFER. AS THE UPPER LOW DEPARTS TO THE NE...ANOTHER
UPPER LEVEL LOW ON ITS HEELS WILL MOVE INTO THE CENTRAL PLAINS
TUESDAY...BRINGING SOME LOW-END CHANCES FOR RAIN TO OUR REGION
TUESDAY INTO WEDNESDAY ALONG A COLD FRONT. WE WILL SEE OUR TEMPS
FALL BACK DOWN TO AND BELOW SEASONAL NORMALS IN THE WAKE OF THIS
FRONT AND CONTINUE THROUGH THE REMAINDER OF THE WORK WEEK...AS AN
AMPLIFIED LARGE-SCALE TROF SETS UP OVER THE CENTRAL CONUS AND
KEEPS US SUPPLIED WITH REINFORCING CANADIAN AIRMASSES. /12/

&&

.PRELIMINARY POINT TEMPS/POPS...
SHV  70  47  68  45 / 100  10   0   0
MLU  73  47  68  44 / 100  50   0   0
DEQ  68  41  64  38 / 100  10   0   0
TXK  68  45  65  45 / 100  10   0   0
ELD  70  45  65  42 / 100  40   0   0
TYR  63  45  68  48 / 100  10   0   0
GGG  66  46  68  46 / 100  10   0   0
LFK  67  46  71  47 / 100  10   0   0

&&

.SHV WATCHES/WARNINGS/ADVISORIES...
AR...LAKE WIND ADVISORY UNTIL 4 PM CST THIS AFTERNOON FOR ARZ050-051-
     059>061-070>073.

     FLASH FLOOD WATCH UNTIL NOON CST TODAY FOR ARZ050-051-059-060-
     070-071.

LA...LAKE WIND ADVISORY UNTIL 4 PM CST THIS AFTERNOON FOR LAZ001>006-
     010>014-017>022.

     FLASH FLOOD WATCH UNTIL NOON CST TODAY FOR LAZ001-002-010.

OK...FLASH FLOOD WATCH UNTIL NOON CST TODAY FOR OKZ077.

     LAKE WIND ADVISORY UNTIL 9 AM CST THIS MORNING FOR OKZ077.

TX...LAKE WIND ADVISORY UNTIL 4 PM CST THIS AFTERNOON FOR TXZ097-112-
     126-138-151>153-165>167.

     FLASH FLOOD WATCH UNTIL NOON CST TODAY FOR TXZ096-097-108>112-
     124>126-136>138-149>153-165-166.

     LAKE WIND ADVISORY UNTIL 9 AM CST THIS MORNING FOR TXZ096-
     108>111-124-125-136-137-149-150.

&&

08
Hazardous weather outlook, Dec 13, 4:47 AM CST, 57 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SHREVEPORT LA
447 AM CST SUN DEC 13 2015

ARZ050-051-059-060-070-071-LAZ001-002-010-OKZ077-TXZ096-097-
108>112-124>126-136>138-149>153-165-166-132330-
SEVIER-HOWARD-LITTLE RIVER-HEMPSTEAD-MILLER-LAFAYETTE-CADDO-
BOSSIER-DE SOTO-MCCURTAIN-RED RIVER-BOWIE-FRANKLIN-TITUS-CAMP-
MORRIS-CASS-WOOD-UPSHUR-MARION-SMITH-GREGG-HARRISON-CHEROKEE-RUSK-
PANOLA-NACOGDOCHES-SHELBY-ANGELINA-SAN AUGUSTINE-
447 AM CST SUN DEC 13 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST
ARKANSAS...NORTHWEST LOUISIANA...SOUTHEAST OKLAHOMA...EAST TEXAS
AND NORTHEAST TEXAS.

.DAY ONE...TODAY AND TONIGHT...

SHOWERS AND THUNDERSTORMS WILL MOVE INTO THE REGION THIS
MORNING...AHEAD OF A STRONG UPPER LEVEL STORM SYSTEM. ISOLATED
INSTANCES OF DAMAGING WINDS AND TORNADOES CANNOT BE RULED OUT...AS
A LINE OF STORMS MAKES ITS WAY ACROSS THE REGION. HOWEVER...THE
PRIMARY THREAT WITH THESE STORMS WILL BE FLASH FLOODING. THREE TO
FIVE INCHES HAS ALREADY FALLEN ACROSS THESE AREAS...AND AN
ADDITIONAL ONE TO TWO INCHES WILL LIKELY EXACERBATE ALREADY
ONGOING FLOODING.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY...

ISOLATED TO SCATTERED SHOWERS WILL BE POSSIBLE AGAIN TUESDAY AND
WEDNESDAY...AS ANOTHER COLD FRONT MOVES THROUGH THE REGION.
HOWEVER...NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

ACTIVATION OF EMERGENCY MANAGERS...SKYWARN NETWORKS...AND AMATEUR
RADIO OPERATORS...WILL CONTINUE TO BE NEEDED THROUGH THE FIRST
HALF OF TODAY.

ARZ061-072-073-LAZ003>006-011>014-017>022-TXZ167-132330-
NEVADA-COLUMBIA-UNION-WEBSTER-CLAIBORNE-LINCOLN-RED RIVER-
BIENVILLE-JACKSON-OUACHITA-SABINE-NATCHITOCHES-WINN-GRANT-
CALDWELL-LA SALLE-
447 AM CST SUN DEC 13 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
ARKANSAS...SOUTHWEST ARKANSAS...NORTH CENTRAL LOUISIANA...
NORTHWEST LOUISIANA AND EAST TEXAS.

.DAY ONE...TODAY AND TONIGHT...

SHOWERS AND THUNDERSTORMS WILL MOVE THROUGH THE REGION TODAY AND
TONIGHT...AHEAD OF A STRONG UPPER LEVEL STORM SYSTEM. STORMS ARE
NOT EXPECTED TO BE SEVERE...ALTHOUGH AN ISOLATED INSTANCE OF
DAMAGING WINDS OR A BRIEF TORNADO CANNOT BE RULED OUT ENTIRELY. IN
ADDITION...ONE TO THREE INCHES OF RAINFALL MAY CAUSE PONDING OF
WATER IN LOW LYING AND POOR DRAINAGE AREAS.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY...

ISOLATED TO SCATTERED SHOWERS WILL BE POSSIBLE AGAIN TUESDAY AND
WEDNESDAY...AS ANOTHER COLD FRONT MOVES THROUGH THE REGION.
HOWEVER...NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

ACTIVATION OF EMERGENCY MANAGERS...SKYWARN NETWORKS...AND AMATEUR
RADIO OPERATORS...WILL MOST LIKELY NOT BE NEEDED THIS AFTERNOON
OR TONIGHT.

12

In the hours before

Local storm report, Dec 12, 11:44 PM CST, 6 hours before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
1144 PM CST SAT DEC 12 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1140 PM     FLASH FLOOD      GLOVER                  34.07N  94.90W
12/12/2015                   MCCURTAIN          OK   LAW ENFORCEMENT

            SEVERAL ROADS CLOSED IN THE GLOVER AND GOLDEN
            COMMUNITIES DUE TO FLOODING. RESIDENTS OF ONE HOME WERE
            EVACUATED DUE TO FLOODING IN THE GLOVER COMMUNITY.

&&

EVENT NUMBER SHV1500765

15
Special weather statement, Dec 13, 12:34 AM CST, 5 hours 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
1234 AM CST SUN DEC 13 2015

TXZ108>111-124-125-130715-
WOOD TX-TITUS TX-CAMP TX-UPSHUR TX-FRANKLIN TX-MORRIS TX-
1234 AM CST SUN DEC 13 2015

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN MORRIS...CAMP...SOUTHERN
TITUS...EASTERN WOOD...NORTHWESTERN UPSHUR AND SOUTHEASTERN FRANKLIN
COUNTIES UNTIL 115 AM CST...

AT 1233 AM CST...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 7
MILES NORTH OF HAWKINS...OR 14 MILES WEST OF GILMER...MOVING NORTHEAST
AT 45 MPH.

HALF INCH HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
MOUNT PLEASANT...GILMER...PITTSBURG...LEESBURG...DAINGERFIELD...LONE STAR...
HAWKINS...NEWSOME...ROSEWOOD...JENKINS...CASON...SCROGGINS...WINFIELD...
MIDWAY...MILLER'S COVE...ROCKY MOUND...BETTIE...LAFAYETTE...MONTICELLO AND
PERRYVILLE.

LAT...LON 3318 9514 3304 9465 3299 9465 3257 9521
      3256 9524 3258 9525 3257 9528 3260 9531
      3261 9535
TIME...MOT...LOC 0633Z 211DEG 39KT 3270 9519

09
Local storm report, Dec 13, 1:36 AM CST, 4 hours 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
136 AM CST SUN DEC 13 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1230 AM     TSTM WND DMG     5 NW HAWKINS            32.64N  95.26W
12/13/2015                   WOOD               TX   LAW ENFORCEMENT

            HOUSES DAMAGED...TREES AND POWERLINES DOWN ON NORTH
            SIDE OF LAKE HAWKINS NEAR THE INTERSECTION OF CR 3810
            AND 3811

&&

EVENT NUMBER SHV1500766

09
Local storm report, Dec 13, 1:56 AM CST, 3 hours 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
156 AM CST SUN DEC 13 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0100 AM     FLASH FLOOD      8 SE IDABEL             33.82N  94.72W
12/13/2015                   MCCURTAIN          OK   PUBLIC

            4 INCHES OF RAIN

&&

EVENT NUMBER SHV1500767

21
Local storm report, Dec 13, 1:59 AM CST, 3 hours 45 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE SHREVEPORT LA
159 AM CST SUN DEC 13 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0123 AM     FLASH FLOOD      8 SE IDABEL             33.82N  94.72W
12/13/2015                   MCCURTAIN          OK   PUBLIC

            4 INCHES OF RAIN

&&

CORRECTED EVENT TIME

EVENT NUMBER SHV1500767

21
Local storm report, Dec 13, 2:04 AM CST, 3 hours 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
204 AM CST SUN DEC 13 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0138 AM     FLASH FLOOD      QUITMAN                 32.80N  95.44W
12/13/2015                   WOOD               TX   LAW ENFORCEMENT

            NUMEROUS COUNTY ROADS FLOODED IN WESTERN WOOD COUNTY

&&

EVENT NUMBER SHV1500768

09

The office that day

Everything else NWS Shreveport, LA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Dec 12, 6:05 PM CSTSpecial Weather StatementSHVCherokee55 min
Dec 12, 6:39 PM CSTSpecial Weather StatementSHVRed River51 min
Dec 12, 7:34 PM CSTSpecial Weather StatementSHVGregg, Marion, Upshur41 min
Dec 12, 7:44 PM CSTSpecial Weather StatementSHVCherokee46 min
Dec 12, 7:51 PM CSTSevere Thunderstorm WarningSHVRed River54 min
Dec 12, 8:09 PM CSTSevere Thunderstorm WarningSHVBowie, Camp, Cass, Harrison, Marion, Morris and 3 more66 min
Dec 12, 8:15 PM CSTFlash Flood WarningSHVFranklin, Red River, Smith, Titus, Wood4 hr
Dec 12, 8:44 PM CSTFlash Flood WarningSHVCherokee, Gregg, Rusk, Smith, Upshur4 hr
Dec 12, 9:08 PM CSTSpecial Weather StatementSHVCherokee52 min
Dec 12, 9:12 PM CSTSpecial Weather StatementSHVBowie48 min
Dec 12, 10:39 PM CSTFlash Flood WarningSHVCherokee, Smith, Upshur, Wood2 hr
Dec 12, 10:47 PM CSTFlash Flood WarningSHVBowie, Camp, Cass, Franklin, Morris, Red River and 1 more4 hr
Dec 13, 12:34 AM CSTSpecial Weather StatementSHVCamp41 min
Dec 13, 12:40 AM CSTRiver Flood WarningSHVGregg72 hr
Dec 13, 12:46 AM CSTFlash Flood WarningSHVAngelina, Cherokee, Gregg, Nacogdoches, Rusk, Smith and 2 more5 hr
Dec 13, 1:42 AM CSTSevere Thunderstorm WarningSHVBowie, Morris, Red River, Titus27 min
Dec 13, 2:21 AM CSTRiver Flood WarningSHVWood6 days
Dec 13, 2:48 AM CSTFlash Flood WarningSHVBowie, Camp, Franklin, Morris, Red River, Titus6 hr
Dec 13, 6:21 AM CSTSpecial Weather StatementSHVCass, Gregg, Harrison, Marion, Panola, Rusk and 1 more54 min
Dec 13, 7:38 AM CSTRiver Flood WarningSHVCherokee, Nacogdoches, Rusk, Smith4 days
Dec 13, 8:51 AM CSTAreal Flood WarningSHVBowie, Camp, Cass, Franklin, Morris, Red River and 1 more6 hr
Dec 13, 9:22 AM CSTSpecial Weather StatementSHVSabine53 min
Dec 13, 9:47 AM CSTAreal Flood WarningSHVCherokee, Gregg, Nacogdoches, Rusk, Smith, Upshur and 1 more6 hr
Dec 13, 10:19 AM CSTRiver Flood WarningSHVNacogdoches, Rusk, San Augustine, Shelby4 days
Dec 13, 10:27 AM CSTRiver Flood WarningSHVCamp, Morris, Titus62 hr
Dec 13, 2:49 PM CSTAreal Flood WarningSHVBowie, Camp, Cass, Franklin, Morris, Red River and 1 more3 hr
Dec 13, 3:46 PM CSTAreal Flood WarningSHVCherokee, Gregg, Nacogdoches, Rusk, Smith, Upshur and 1 more3 hr

Nearby

Flash Flood Warnings in Texas, 2015Every flash flood warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.